Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

George's Sister

Veteran Member
  • Posts

    277
  • Joined

  • Last visited

Reputation

3 Neutral

Profile Information

  • Gender
    Female
  • Location
    California

Recent Profile Visitors

2798 profile views
  1. Hi everyone. It's been about 2 years since I completed my Accutane treatment. My skin continues to look amazing. I get the occasional small pimple. My skin and hair are kinda oily, but not as bad as they used to be. I think the only lasting side effect I experienced from Accutane was that the right corner of my mouth tends to split open sometimes. Here's a recent photo of me. It's not the most flattering angle ever, but as you can see, my skin is clear. I didn't Photoshop this at all.
  2. Hey everyone! It's been a while. Here's quick update, about 6 months since I finished. My hair and skin have returned to their pre-Accutane oiliness. My hair is so bad, I have to wash it every day or else it's noticeably greasy. My skin is pretty oily too. I've been having some very mild acne, just a few tiny pimples here and there on my face. But nothing on my back, chest or neck. I am going to try and get a topical medication from my dermatologist, that should be enough to keep this acne awa
  3. Small update...my skin is still doing great. A few weeks ago I had a very small breakout, but the zits are seriously tiny. They clear up in about 2 days and barely bother me at all. No cysts! If breakouts keep happening, I may start using a topical medication, but I'm not worried about it right now. My skin and especially my hair are pretty oily. Kind of a bummer; I was enjoying not being all shiny while on Accutane. Oh well, though! The hair loss seems to have stopped. My hair looks healthy a
  4. I'd love to see some new pictures, rede4bed! I'm glad to hear your forehead is clearing up.
  5. haha i have a brother named George. (well actually he's not but hes a foreign exchange sudent from greogia and he was living us so i called him my bro) :P lol just thot id say that cuz ur name reminded me of that

  6. Here's my before and afters. I was on 60mg of Accutane for about 4 months. I had severe cystic acne on my face and a little on my back. Going on Accutane was the best decision I ever made. You can read about my experience in my log. EDIT: Two years later and my skin is still fantastic. My only regret is not going on Accutane earlier in life.
  7. Hey everyone! Sorry it's been a while. So it's been about 3 months since I finished Accutane, and my skin still looks GREAT. No acne at all! Red marks are mostly gone, but I can still see some scarring along the sides of my face where the cysts were the worst. It's possible that they're permanent. With makeup, though, it's not very noticeable. My skin and hair have gone back to (almost) their former oiliness. Even though I'm not as ridiculously oily as I was pre-Accutane, it's still kind of a
  8. Thanks for the comments everyone! So, it's been almost two weeks since I finished Accutane - (wow, already?) and my lips are much improved. I still need a little chapstick from time to time, but I no longer smear on the Aquaphor in desperation. My chin seems to have stopped flaking, too. My hair is still shedding a lot, though. Skin seems pretty much the same as before, which is good!
  9. Hi faithinhim! Thanks for your comment on my log. I hope that Accutane goes well for you, if you do decide to go for it. Best of luck!

  10. Thank you, everyone! Wide_eyed, yes I am very happy. Emotionally I am doing very well!
  11. Hi! I also experienced dry scalp while on Accutane. I used Head & Shoulders Dry Scalp Care. It helped with the itchiness and dandruff. If you don't mind it, you can also try taking showers less often. If you're beginning to clear up after just one month, that's a really good sign! Your skin is going to look great!
  12. I think nausea is a fairly common side effect of Accutane, but I haven't heard of it causing diarrhea. I'm glad to hear that it was just an infection, and I hope you feel better soon. But if the diarrhea returns, definitely get checked up by a doctor.
  13. Hi gregfranchise. The initial breakout (IB) varies a lot from person to person. Some people don't have one at all, others have a pretty drastic one. Some IB's go away after a week, and others last a month or more. So there's really no forecast we can give you. Personally I broke out in lots of little whiteheads around my lips and chin around the first week. It went away by the second week, and my acne began to improve after that. So it was pretty mild for me. Just hang in there, and be strong!
×